Advertising Disclosure
10 Best sudafed for allergies in Canada
- Best Choice01Claritin
Claritin Allergy Medicine, 24-Hour Non-Drowsy Relief 10 mg, Value Pack, 85 Tablets
Free ShippingMain highlights- Relief of your worst allergy symptoms including itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose, skin itch and hives
- Provides fast relief of allergy symptoms caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Each tablet contains 10 mg of loratadine
- Doctors recommend taking one Claritin every day during your allergy season for continuous symptom relief
- 1 tablet is clinically proven to provide effective, 24-hour relief from indoor and outdoor allergy symptoms without causing drowsiness, so you can stay alert and focused all day
- Curious about how we select the top products for you? Explore How It Works
- Value for Money02Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, non-drowsy, 15 Symptoms 80 count
40% Off Free ShippingMain highlights- Its long-lasting action helps to relieve your allergy symptoms and is non-drowsy so it can help you function normally, both at school and at work
- Fast and effective relief from allergy symptoms including nasal congestion, sneezing, runny nose, itchy nose, stuffiness, itchy, burning, watery, swollen, red burning eyes, itchy palate, & itchy ears
- Each tablet contains 5 mg of desloratadine (antihistamine)
- Clinically proven to relieve 15 different allergy symptoms (seasonal and year-round) for up to 24 hours, so you're covered wherever, whenever
- Aerius allergy medicine also provides effective relief of allergic skin conditions, such as skin itch and hives
- 03Boiron
Boiron Sinusalia, 60 Tablets, Homeopathic Medicine for Nasal Congestion and Pain Related to Sinus Inflammation Like Stuffy Nose and Sinus Pressure, Non-Drowsy, For Ages 4 to Adult
Free ShippingMain highlights- HOMEOPATHIC MEDICINES: Help keep your family healthy with Boiron's line of cough, cold & flu medicines. Try Coryzalia for relief from sneezing, runny nose & nasal congestion, Oscillococcinum for relief from flu-like symptoms & Stodal for cough relief.
- HOMEOPATHIC MEDICINE FOR THE WHOLE FAMILY: Sinusalia can be used to provide relief from nasal congestion and pain from sinus inflammation by children 4 years of age to adults. Sinusalia tablets dissolve quickly, so they are easy to take without water.
- HOMEOPATHIC MEDICINE FOR SINUS RELIEF: Sinusalia is a homeopathic medicine that relieves congestion & pain due to sinus inflammation, like a stuffy nose, facial pain or pressure. Use this non-drowsy solution to help your family in cold or allergy seasons.
- FOUNDED IN 1932: With a presence in Canada for 30 years, you can rely on Boiron homeopathic medicines for your whole family, from newborns to the elderly. Homeopathic medicines may not be right for everyone, always read and follow the label.
- 04Drixoral
Drixoral Decongestant Nasal Spray, Fast and Long Lasting 12 Hour Relief, 30ml
Free ShippingMain highlights- Provides fast and long lasting 12 hour relief of blocked and/or stuffy nose
- Helps relieve nasal congestion, sinus congestion and pressure due to a cold, hay fever or other types of allergies allowing you to breathe better when you need it most
- Features a quick and easy to use squeezable bottle
- 05Claritin
Claritin Allergy Decongestant Nasal Spray, Fast Acting Relief, 25ml
Free ShippingMain highlights- The active ingredient in Claritin Nasal Decongestant is 0.05% oxymetazoline hydrochloride USP
- Provides fast acting relief of nasal congestion caused by outdoor allergens such as trees, grass, ragweed and pollen and indoor allergens such as dust mites, animal dander and moulds
- Non-drowsy Claritin Allergy Decongestant provides fast, temporary relief of nasal congestion for up to 12 hours
- In a convenient nasal spray format, Claritin provides fast relief of nasal congestion due to cold, hay fever or upper respiratory allergies
- 06Tylenol
TYLENOL Extra Strength Sinus eZ Tabs, Relieves Sinus congestion and other sinus Symptoms, Daytime, 40ct
Free ShippingMain highlights- To use, Adults and children 12 years and older, take 1-2 daytime tablets every 4 hours as needed
- Made with 500 mg of Acetaminophen for help relieve pain and reduce fever and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- Made in an easy-to-swallow tablet form
- Get effective relief of symptoms including nasal congestion, sinus pain and pressure, fever, sore throat, and headache due to the common cold or flu
- 40-count package of Tylenol Sinus Extra Strength Day Time Tablets help relieve your morning sinus symptoms
- 07Allegra
Allegra Hives, 12-Hour Itchy Skin Relief Due to Hives, Allergic Skin Reactions, Non-Drowsy Allergy Medication, 60 mg Fexofenadine Hydrochloride Antihistamine, Adults and Kids, 12 and Older, 36 Tablets
13% Off Free Shipping - 08Reactine
Reactine Extra Strength Antihistamine Tablets - 10mg Cetirizine Hydrochloride - 24 Hour Allergy Relief Medicine - 48 Count MADE IN CANADA
40% Off Free ShippingMain highlights- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat. Effective symptom relief from indoor allergens -including mold, dust, and pet dander - and outdoor allergens like pollen.
- Reactine is the #1 most recommended brand by Health Care Professionals. These oral tablets start to work on allergy symptoms quickly, providing long lasting relief up to 24 hours. To be sure this product is right for you, always read and follow the label.
- Reactine contains 10-milligrams of Antihistamine Cetirizine Hydrochloride. Antihistamines work by blocking the sites where histamine binds, to provide fast, 24 hour symptom relief.
- Reactine Extra Strength Antihistamine Tablets provides allergy relief from your toughest symptoms and lasts 24 hours, all day and all night. Reactine Extra Strength comes in 3/48/84 tablets per pack.
- MADE IN CANADA with domestic and imported components
- Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day. Adults 65 years of age and over: Use Reactine regular strength 5 mg tablets or consult a doctor. Do not exceed recommended dosage.
- 09Tylenol
TYLENOL Sinus Extra Strength eZ Tabs, Relieves Sinus congestion and other Sinus symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Sinus Extra Strength Daytime/Nighttime Combo, 24+16 pack, helps relieves your day and night sinus symptoms
- Night tablets also contain 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing
- Get fast, effective relief of symptoms including sinus-related pain and pressure, sinus headache, sinus congestion, aches and pains and runny nose and sneezing (nighttime only) due to the common cold or flu
- For adult uses only (12 years and older). Take 1-2 caplet tablets every 4 hours as needed; Do not exceed a combined total of any 8 caplets in 24 hours
- Each day and night tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 10Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, Non-Drowsy, 15 Symptoms, 50 Tablets
39% Off Free Shipping